# SDR YENA2022010700012

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N993JE
- Make and model: Airbus A321-231
- Aircraft serial: 08143
- Aircraft time: 14,616 hours, 2,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2885, LAX-MIA. FLIGHT ATT  CALLED UPON LANDING THAT THEY HAD THE DIRTY SOCK SMELL AROUND 30000FT ON OR OFF AND  AIRING DURING TAXI IN ; ACCOMPLISHED INFORMATION NOTICE 2017-T015I INSPECTED ENGS AND APU NO SIGNS OF LEAKAGE NOTED AC OK FOR SVC
